I am writing on behalf of my brother that is now 31 yrs old and has been suffering from extreme sharp pains on the right side of his stomach below the rib cage along with nausea and vomiting for the past now close to 6 yrs. About over 1 yr ago he had his gall bladder removed because doctors did the test where they determined it was not functioning properly. Now after the gall bladder removal the type of pain and location changed he now has constant extreme burning pain (the best way he can explain it is that he feels like they are burning a whole in that area of his stomach) in the middle of his stomach which is accompanied by nausea and vomiting has had endoscopy and colonoscopy done but doctors can’t figure out what it is. He was put on pain patch to help him with the constant pain and helped for a couple of months but now is having episode of uncontrollable vomiting and pain and we have to rush him to the ER. Just wondering if this sounds familiar to anyone or if anyone has any suggestions please. Thank you for your responses.
Is your brother taking any anti-inflammatory meds...like asprin,motrin, advil. They can tear a hole in the stomach. Also...alcohol, caffeine should be avoided. All of these will cause nausea and vomiting. But I think the Dr. would have already told him this.
It is really frustrating when your symptoms cannot be diagnosed. Hope you can find some answers soon.
thank you for your comment. No he is not taking any of those meds. He does not smoke, hates the smell of coffee makes him nauseous. He's attacks actually did start after one day he went out with his friends for drinks he tried this drink that I searched for the ingredients and has five different alcohols. That night he went home to sleep to wake up with sharp pain on the right side of his stomach and vomiting went to the ER and he was told it was alcohol poisoning. After that initial incident he would get the same episodes of pain and vomiting pain got worse the more he vomited. This episodes then after would come out of the blue while at work or when waking up in the morning there's no warning.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.